CSpace
非线性规划的一个全局收敛的一般算法模式及应用
李俭1; 赵云彬2
1996
Source Publication应用数学学报
ISSN0254-3079
Volume019Issue:002Pages:313
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48925
Collection中国科学院数学与系统科学研究院
Affiliation1.重庆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李俭,赵云彬. 非线性规划的一个全局收敛的一般算法模式及应用[J]. 应用数学学报,1996,019(002):313.
APA 李俭,&赵云彬.(1996).非线性规划的一个全局收敛的一般算法模式及应用.应用数学学报,019(002),313.
MLA 李俭,et al."非线性规划的一个全局收敛的一般算法模式及应用".应用数学学报 019.002(1996):313.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李俭]'s Articles
[赵云彬]'s Articles
Baidu academic
Similar articles in Baidu academic
[李俭]'s Articles
[赵云彬]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李俭]'s Articles
[赵云彬]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.